PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The connector for the double Ohno relation

Volume 201 / 2021

Minoru Hirose, Nobuo Sato, Shin-ichiro Seki Acta Arithmetica 201 (2021), 109-118 MSC: Primary 11M32; Secondary 11B65. DOI: 10.4064/aa200621-18-5 Published online: 28 October 2021


We introduce a new connector which generalizes the connector found by the third author and Yamamoto. The new connector gives a direct proof of the double Ohno relation recently proved by the first and the second authors, Murahara, and Onozuka. Furthermore, we obtain a simultaneous generalization of the ($q$-)Ohno relation and the ($q$-)double Ohno relation.


  • Minoru HiroseInstitute for Advanced Research
    Nagoya University
    Furo-cho, Chikusa-ku
    Nagoya, 464-8602, Japan
  • Nobuo SatoDepartment of Mathematics
    National Taiwan University
    No. 1, Sec. 4, Roosevelt Rd.
    Taipei 10617, Taiwan (R.O.C.)
  • Shin-ichiro SekiDepartment of Mathematical Sciences
    Aoyama Gakuin University
    5-10-1, Fuchinobe, Chuo-ku
    Sagamihara-shi, Kanagawa 252-5258, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image